Access count of this item: 115

Files in This Item:
File Description SizeFormat 
1659-01.pdf1.45 MBAdobe PDFView/Open
Title: ON THE COHOMOLOGY OF CONGRUENCE SUBGROUPS OF $\mathrm{SL}_4(\mathbb{Z})$ (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: GUNNELLS, PAUL E.
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 1
End page: 13
URI: http://hdl.handle.net/2433/140939
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.